# SDR FDEA202009092156

- Difficulty date: September 9, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,683 hours, 19,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Damaged
- Location: Battery Pack
- Part time: 2,305 hours, 1,583 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS 996, 33-50, 7681, 09SEP20, MEM, FACT, U.  ON PREFLIGHT, DISCOVERED EMERGENCY LIGHTS FOR L1 DOOR, BOTH INTERIOR AND EXTERIOR, INOPERABLE.  R/I  09SEP20 06:37 MEM U.  REASON CODE: FAILED OPS CK & REPLACED WITH SERVICEABLE UNIT, OFF MPN: 2013-1A POS: 1 SRL: 51567 TAG NBR: 65F148 ON MPN: 2013-1 ASMI CPN: 3301128 SRL: 11048 TAG NBR: 8927G2 FACT 09SEP20 06:37 MEM U.  REMOVED AND REPLACED M731 POWER SUPPLY BATTERY REF 757 AMM 33-51-07-2.  OPS CHECK GOOD, A/C OK FOR SERVICE.
